# SDR SWAA2021081709826

- Difficulty date: August 19, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT PANEL 120AF HAS LARGE AREA OF CORROSION; MARKED. / EVALUATED CORROSION DAMAGE ON FWD CARGO PIT PANEL 120AF; LENGTH OF DAMAGE EXCEES THE 20' MAXIMUM ALLOWED - OUT OF LIMITS; FABRICATED NEW PANEL 120AF IAW AMM 25-52-01-201-801 AND BOEING DWG 453A1610 REV F ATAG A68671
